# SDR DALA2025123109531

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 LH SIDE OPEN FASTENER HOLE H26 IN CROSSBEAM SPLICING AREA.   REPAIRED PER ER/A 630734-14AD. (1377105)
